# SDR ASAA2015030510873

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 30,730 hours, 9,527 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: MS280341
- Condition: Failed
- Location: Lt A/C Pack Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH AIR TEMP SELECTOR SELECTED TO LT PACK, GAGE INDICATES OFF SCALE LOW.  ACFT GROUNDED.  VERIFIED DISCREPANCY.  REPLACED LT PACK TEMP BULB, T488.  REPAIR CONFIRMATION SATISFACTORY REF FIM 21-61/854.
